MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NAVIFY® LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS NAVIFY® LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 10382716001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that due to a software issue, when multiple reports are printed at the same time, the software may generate invalid xsl files.When this happens, reports using this design file are no longer generated/printed.To restore printing, the user can save the report design to enable printing.
 
Event or Problem Description
There was an allegation that reports were not available due to an issue with the navify lab operations software.Allegedly, the doctors could not retrieve the blood gas test results from a rapidpoint instrument for a patient.At 12:24, an order for blood gas testing was generated.This was registered correctly in navify ® lab operations, and the results for the order were received in navify lab operations.Between 12:59 and 13:11, there were four attempts to preview the order through the report's preview web service.Allegedly, a pdf was not generated due to a software issue.At 13:12, the results for the order were manually validated by a laboratory user.During this time period, the results remained visually available in the instrument and in the software itself.

Brand Name
NAVIFY® LAB OPERATIONS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23540645
Report Number1823260-2025-04612
Device Sequence Number21275964
Product Code JQP
UDI-Device Identifier07613336234402
UDI-Public07613336234402
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10382716001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown